Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "T.I. Belova"
Found 4 record(s)
1. Particle-like solutions of the scalar Higgs equation
2. Multiple interaction of solitary waves in λφ4 theory and Arnold diffusion
T.I. Belova
JETP, 1996, Vol. 82, No. 3, p. 587
PDF (253.4K)

3. Soliton interaction with an impurity in the λ φ42 theory
4. Theory of the interaction of Q-ball solitons
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems